# SDR SWAA2022040551176

- Difficulty date: December 7, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231XF DELAMINATED / REPLACED FLOOR PANEL 231XF IAW B737 AMM 53-21-00-400-801 WILL BE ACCOMPLISHED ON JPANEL 231 CLOSE
